|androgel and injectable testosterone side effects
Jan 1, 2010
I am a little concerned about my shrinking testicles, due to many years on androgel and now an injectable. Its hard to always be giving something up to HIV, so I'm usually looking for a healthier way. My question would have been... "Can I stop therapy, and how long before my own Testosterone kicks back in..along with normal sized nuts? " I just wanted to say thank you to Dr. Franscino for his previous reply to a similiar question. His reply was....."Yes..stay on Therapy, the benefits (energy, mood, muscle mass, weight, etc..) outweigh the shrinking man berries...!!!" Good job Doc....you've convinced me!!!
Signed, GrapeNuts in Long Beach
Response from Dr. Frascino
Hi Grape-Nuts in Long Beach,
You're welcome! I'm confident you made the correct decision for your Sergeant Pepper and the boys!
Happy New Year!
Low CD4 and Just Started Atripla: Common Cold Danger?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.